Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Erratum to the review of ``Minimal surfaces and functions of bounded variation''


Author: Helmut Kaul
Journal: Bull. Amer. Math. Soc. 45 (2008), 681-681
Published electronically: June 30, 2008
Original Article: Bull. Amer. Math. Soc. 45 (2008), 306-307.
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-08-01227-5
PII: S 0273-0979(08)01227-5
Published electronically: June 30, 2008
Article copyright: © Copyright 2008 American Mathematical Society